# SDR REXA2021050700311

- Difficulty date: April 11, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703341521
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM AT FS 485.00 TO FS 581.00 LBL 9 IS CORRODED IN MULTIPLE LOCATIONS. - REMOVED CORRODED FLOOR BEAM FROM F.S.485 TO F.S.581, LBL9 AND INSTALLED NEW SERVICABLE FLOOR BEAM IAW CRJ 700 SRM 53-00-41-201-001-A01.
